American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Palle Jorgensen, Steen Pedersen and Feng Tian. Spectral theory of multiple intervals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Vladimir Derkach, Seppo Hassi, Mark Malamud and Henk de Snoo. Boundary relations and their Weyl families. Trans. Amer. Math. Soc. 358 (2006) 5351-5400. MR 2238919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. N. Everitt, L. Markus and M. Plum. An unusual self-adjoint linear partial differential operator. Trans. Amer. Math. Soc. 357 (2005) 1303-1324. MR 2115367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. N. Everitt and L. Markus. Complex symplectic geometry with applications to ordinary differential operators. Trans. Amer. Math. Soc. 351 (1999) 4905-4945. MR 1637066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stephen M. Hook. Inequalities for eigenvalues of selfadjoint operators . Trans. Amer. Math. Soc. 318 (1990) 237-259. MR 943604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James G. Hooton. Dirichlet forms associated with hypercontractive semigroups . Trans. Amer. Math. Soc. 253 (1979) 237-256. MR 536945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Francis J. Murray. Bilinear transformations in Hilbert space . Trans. Amer. Math. Soc. 45 (1939) 474-507. MR 1501999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. W. Calkin. Abstract symmetric boundary conditions . Trans. Amer. Math. Soc. 45 (1939) 369-442. MR 1501997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frederick Riesz and E. R. Lorch. The integral representation of unbounded self-adjoint transformations in Hilbert space . Trans. Amer. Math. Soc. 39 (1936) 331-340. MR 1501850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. J. Murray. Linear transformations in $\mathfrak{L}_p,\ p>1$ . Trans. Amer. Math. Soc. 39 (1936) 83-100. MR 1501835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. J. Murray. Linear transformations between Hilbert spaces and the application of this theory to linear partial differential equations . Trans. Amer. Math. Soc. 37 (1935) 301-338. MR 1501788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1